# SDR VNAA0101013

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 15,310 hours, 13,983 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 10541
- Condition: Failed
- Location: Row 9
- Part time: 12,511 hours, 11,186 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING AT ROW 9A WAS NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
